# SDR MASA2012110752270

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 31,273 hours, 33,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Low
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DIM.  MAINTENANCE CHARGED THE EMERGENCY EXIT LIGHTING SYSTEM WITH AIRCRAFT POWER.
